# SDR P5CA2018092650297

- Difficulty date: September 25, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,769 hours, 20,398 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Bleed Air Sys
- Condition: Surges
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF DUCT PRESSURES SURGE BETWEEN 20&40 PSI FOR SEVERAL CYCLES THEN STABILIZED( PERFORMED BITE TEST OF AIR SUPPLY MODULE IAW B767 AMM 36-23-00. BITE TEST OK NO DEFECTS NOTED AT THIS TIME )
